# SDR 2007UALA00495

- Difficulty date: February 16, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 61,968 hours, 10,146 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disconnected
- Location: Door 1r & 2r Sli
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOORS 1R AND 2R SLIDE AFT CABLES DISCONNECTED FROM PACK BOARD.  DOOR 1R & DOOR 2R SLIDES, AFT CABLES DISCONNECTED FROM PACK BOARD. BY-093796.  REINSTALLED CABLES ON BOTH.  OK FOR SERVICE. SLIDE PROBLEM ROOT CAUSE: SUSPECT IMPROPERLY CONNECTED DURING REFURBISHMENT.
